how do you interpret the link? I don't know if the lit up parts are good or bad? I don't get it, could you explain please
ok thanksThe picture on the left side is the brain before meditation, which appears disoriented, and the picture on the right is recorded during meditation and presents more structured brain chemistry.
I am currently not on any medications, I have klonopin and Ativan but I am scared to take them cuz I don't know if they will make my dp/dr worst. I have too both before in the past, no to minor problems. I was on lamictal and Zoloft as well as Seroquel as a teenager but like I said I got off those cold turkey. anyway, the one doc says I should get back on lamictal for starters, I kind of agree but I have a fear of medications. I literally freak out if I take a whole pill, I start to obsess and ruminate which causes a panic attack which takes days to recover from. Its hard lol but I feel I am getting better with this phobiaIt's probably an abnormality via brain chemistry. If there was something seriously wrong going on, I'm sure you'd know. Were you prescribed antidepressants? To be honest here, you should go see a licensed therapist. Depersonalization is a disassociation disorder. It is caused by issues such as codependency, attachment style, etc. Although at the moment it seems like these things may not apply to you, as most members on this forum do, as well as I a while ago, it plays a very significant role.
The anticonvulsant phenomenon?Dissociation has shown to be a side effect of certain types of epilepsy. I have to undergo testing to rule it out since I had seizures at a young age.
I'm also fascinated by the anti-convulsant phenomenon.